Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 15, 2016, 2:59 AM CDT for Faribault County, Minnesota. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 2:59 AM CDT (07:59 UTC)
- Expired
- Jun 15, 2016, 4:15 AM CDT
- In force
- 76 min
- Issued by
- NWS Twin Cities, MN
County Faribault County, MN
The radar
The Minneapolis radar (KMPX), 148 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.0 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1276 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted.
452
WWUS83 KMPX 150759
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
259 AM CDT WED JUN 15 2016
MNZ091-092-150915-
MARTIN-FARIBAULT-
259 AM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND SOUTHERN
FARIBAULT COUNTIES...
AT 258 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRMONT...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRMONT...BLUE EARTH...ELMORE...BRICELYN...FROST...GRANADA...EAST CHAIN...
BRUSH CREEK...GUCKEEN...FAIRMONT AIRPORT...IMOGENE AND HUNTLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN MILE MARKERS 102 AND 138.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 18.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4355 9456 4375 9439 4373 9372 4350 9375
4350 9412
TIME...MOT...LOC 0758Z 274DEG 29KT 4363 9453
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 15, 12:52 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 15, 12:52 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1252 AM CDT WED JUN 15 2016 .SHORT TERM...(This afternoon through Wednesday) Issued at 1135 AM CDT Tue Jun 14 2016 Main concern is the potential for tornadoes in western MN and flooding in southern MN the rest of the afternoon and this evening. There's a few complicating factors that make this a challenging forecast, but will try to shed some light on how the rest of the day is expected to evolve. The main driver in todays weather is an Upper level shortwave that is moving up from the southwest. An area of morning convection has persisted along the leading edge of the H700 warm air advection where there was 500 to 1000 J/kg of MUCAPE. The synoptic hour HiRes models were having trouble with this area of convection, but the mid morning runs of the HRRR (experimental) seem to have a pretty good handle on it. However, those runs also tame down the redevelopment of the convection across western MN later this afternoon, but if the atmosphere can generate instability there should be storms to follow. This leads to the uncertainty in the forecast, namely instability. Have a feeling that the HRRR may be under doing the redevelopment of convection. Mid Level Lapse rates of 7 to 7.5 C/Km are just to the southwest, and the Rap is forecasting those values to move across western MN. With the line of thinking, there should be a narrow window of instability for convection to re-fire across western MN ahead of the main shortwave. If that is the case, the main threat would be tornadoes. The HRRR forecast sounding hodographs show veering winds with 200 to 300 m2/s2 of 0 to 1 km helicity. The narrow CAPE profiles indicate marginal updrafts, so large hail risk is probably minimal. Storms could transition to a wind threat late this evening as convection progresses and the cold pool increases. Tornadic storms in west central MN are difficult to see on radar since the beam is over 10,000 ft above ground, so spotter reports and storm tracker videos will be very helpful today if storms do indeed form. Fortunately the surface low does not deepen rapidly, so not expecting an outbreak or necessarily long track strong tornadoes. Instead picture more brief touchdowns shortly after convective initiation. Heavy rain and flooding is also a concern. Very moist airmass with Pwat values of 1.75 to 2 inches, plus the mid level winds should yield slow storm motion. The upper level winds will in the H300 to 200 layer would support good outflow from the convection. Given the recent heavy rain, and efficient totals from this morning's convection, have issued a Flash Flood watch for the southern tiers of MN counties. .LONG TERM...(Wednesday night through Tuesday) Issued at 320 PM CDT Tue Jun 14 2016 Not much change in the extended period with tonight's system moving off to the east...ending the precipitation in western Wisconsin by early Wednesday evening. Elsewhere, continued cold air advection will lead to more stable conditions along with lower humidity levels Thursday and part of Friday. By Friday afternoon, an area of high pressure that will keep most of the Upper Midwest dry from Wednesday night through Friday morning, will move off to the southeast, shifting the winds to the south-southeast. This will lead to more humid and warmer temperatures for the weekend. Over the past few runs models the forecast continues to advertise a large upper ridge building across the desert southwest over the weekend. As this develops, the ridge begins to flatten over the northern United States, leading to a strong westerly flow aloft. A series of short waves will move along the northern periphery of this upper ridge across the Northern Plains and Upper Midwest. As a cold front slowly moves eastward, showers and thunderstorms will develop along it, especially during the late afternoon and overnight period where both the best instability resides and the cap weakens. As the mean 85/70H is more from the southwest, chances of the cold front to move southward before Saturday is low. Not until a more west-northwest flow develops in the 85/70H flow will chances of precipitation in the Upper Midwest increase. I can not rule out a few low end chances of thunderstorms as early as Friday night in west central/central Minnesota, but the bulk of the activity should remain in North Dakota and Northern Minnesota. Based on the main frontal boundary north of MPX forecast area over the weekend, temperatures will be tricky as the thermo boundary holds near the area, leading to a wide range of temperatures from southern to northern Minnesota. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1247 AM CDT Wed Jun 15 2016 IFR/MVFR CEILINGS ARE POSSIBLE TONIGHT AT MANY OF THE TAF SITES...AS WELL AS A BRIEF SHOWER IN THE MORNING. WINDS INCREASE OUT OF THE W-NW DURING THE DAY TOMORROW. MVFR MIGHT NOT SCATTERED UNTIL THE LATE AFTERNOON. KMSP... MVFR CEILINGS AND PERHAPS SOME PATCHY FOG IS POSSIBLE LATE TONIGHT...OUTSIDE CHANCE OF A SHOWER IN THE MORNING. IF THE WIND REMAINS UP...THEN THE CHANCE FOR FOG GOES DOWN BUT THE CHANCE FOR LOW STRATUS REMAINS. /OUTLOOK FOR KMSP/ THU...VFR. Wind NE 5-10 kts. FRI...VFR. Wind SE 5-10 kts. SAT...Mainly VFR. Chc MVFR/TSRA late. Wind SE 5-10 kts. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...JRB LONG TERM...JLT AVIATION...CLF
Hazardous weather outlook, Jun 14, 11:15 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1115 PM CDT TUE JUN 14 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 160415- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1115 PM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE SATURDAY NIGHT AND MONDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THAT TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 14, 9:27 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HEAVY RAIN NEW ULM 44.31N 94.46W
06/14/2016 M3.00 INCH BROWN MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 14, 9:56 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HEAVY RAIN MADELIA 44.05N 94.42W
06/14/2016 M3.80 INCH WATONWAN MN PUBLIC
REPORTED VIA SOCIAL MEDIA. .
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 14, 9:58 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
958 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HEAVY RAIN LAKEVILLE 44.68N 93.24W
06/14/2016 M2.20 INCH DAKOTA MN TRAINED SPOTTER
OCCURRED IN NE PORTION OF CITY. .
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 14, 9:59 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
959 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HEAVY RAIN LAKEVILLE 44.68N 93.24W
06/14/2016 M2.20 INCH DAKOTA MN TRAINED SPOTTER
OCCURRED IN NE PORTION OF CITY. .
0942 PM HEAVY RAIN MADELIA 44.05N 94.42W
06/14/2016 M3.80 INCH WATONWAN MN PUBLIC
REPORTED VIA SOCIAL MEDIA. .
0925 PM HEAVY RAIN NEW ULM 44.31N 94.46W
06/14/2016 M3.00 INCH BROWN MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0824 PM HEAVY RAIN NORTH MANKATO 44.18N 94.03W
06/14/2016 M5.75 INCH NICOLLET MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0823 PM HEAVY RAIN 1 S LAKE CRYSTAL 44.08N 94.22W
06/14/2016 M5.50 INCH BLUE EARTH MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0750 PM FLOOD 1 W HEIDELBERG 44.50N 93.65W
06/14/2016 LE SUEUR MN PUBLIC
FARM FIELDS FLOODED.
0745 PM FLOOD 6 E MADELIA 44.04N 94.30W
06/14/2016 BLUE EARTH MN LAW ENFORCEMENT
COUNTY ROAD 128 CLOSED BETWEEN COUNTY ROAD
30 AND COUNTY ROAD 32. TIME ESTIMATED.
0744 PM FLOOD 1 S SKYLINE 44.13N 94.04W
06/14/2016 BLUE EARTH MN LAW ENFORCEMENT
COUNTY ROAD 1 (OLD HIGHWAY 66), CLOSED
BETWEEN SKYLINE AND COUNTY ROAD 90. TIME
ESTIMATED.
0743 PM HEAVY RAIN 2 NNW EAGAN 44.84N 93.18W
06/14/2016 M2.30 INCH DAKOTA MN PUBLIC
.
0717 PM HEAVY RAIN ST. PETER 44.33N 93.96W
06/14/2016 M2.00 INCH NICOLLET MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0711 PM HEAVY RAIN LAKE CRYSTAL 44.10N 94.22W
06/14/2016 M6.50 INCH BLUE EARTH MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0600 PM FLOOD 5 E LEWISVILLE 43.93N 94.34W
06/14/2016 BLUE EARTH MN STORM CHASER
WATER FLOWING ACROSS ROAD.
0549 PM HEAVY RAIN 1 S MONTROSE 45.05N 93.91W
06/14/2016 U1.00 INCH WRIGHT MN BROADCAST MEDIA
DEEP WATER ACROSS ROAD IN 3 PLACES. RAIN
AMOUNT ESTIMATED.
0516 PM TSTM WND GST 6 NE ELLENDALE 43.94N 93.22W
06/14/2016 M51 MPH STEELE MN MESONET
APPROXIMATELY 10 MILES SOUTH OF OWATONNA.
0512 PM TSTM WND DMG WATERVILLE 44.22N 93.57W
06/14/2016 LE SUEUR MN STORM CHASER
FEW STREETS CLOSED DUE TO SCATTERED TREES
OVER ROADS.
0512 PM TSTM WND DMG 1 NE WATERVILLE 44.23N 93.56W
06/14/2016 LE SUEUR MN STORM CHASER
TREE DOWN OVER POWER LINE.
0509 PM TSTM WND DMG VERNON CENTER 43.96N 94.17W
06/14/2016 BLUE EARTH MN AMATEUR RADIO
FIFTEEN INCH DIAMETER TREE SNAPPED OFF AT
THE BASE.
0432 PM TORNADO 2 ESE KILKENNY 44.30N 93.53W
06/14/2016 LE SUEUR MN STORM CHASER
TWISTER SEEN 6 MILES NNE OF WATERVILLE.
0427 PM FUNNEL CLOUD 3 SW EAGLE LAKE 44.13N 93.93W
06/14/2016 BLUE EARTH MN LAW ENFORCEMENT
.
0420 PM TSTM WND DMG SKYLINE 44.14N 94.04W
06/14/2016 BLUE EARTH MN LAW ENFORCEMENT
TREE TOPPLED ONTO HOUSE.
0402 PM FUNNEL CLOUD 2 S WATERVILLE 44.20N 93.57W
06/14/2016 LE SUEUR MN TRAINED SPOTTER
FUNNEL CLOUD MOVING ENE.
0402 PM TORNADO 1 S WATERVILLE 44.20N 93.57W
06/14/2016 LE SUEUR MN STORM CHASER
TORNADO MOVING ENE.
0400 PM HEAVY RAIN MADELIA 44.05N 94.42W
06/14/2016 M2.40 INCH WATONWAN MN TRAINED SPOTTER
OCCURRED IN LESS THEN 30 MINUTES. .
0400 PM HEAVY RAIN MADELIA 44.05N 94.42W
06/14/2016 M2.40 INCH WATONWAN MN TRAINED SPOTTER
OCCURRED IN LESS THEN 30 MINUTES. .
0400 PM TSTM WND DMG NEW ULM 44.31N 94.46W
06/14/2016 BROWN MN TRAINED SPOTTER
UPROOTED TREE AND MANY BRANCHES DOWN.
OCCURRED AT THE CEMETERY.
0358 PM FUNNEL CLOUD 2 W MADISON LAKE 44.20N 93.85W
06/14/2016 BLUE EARTH MN AMATEUR RADIO
TWO FUNNELS NOTED.
0334 PM TORNADO 2 SSW VERNON CENTER 43.94N 94.18W
06/14/2016 BLUE EARTH MN LAW ENFORCEMENT
MULTIPLE REPORTS FROM LAW ENFORCEMENT.
TORNADO TOUCHED DOWN FOR A SHORT PERIOD OF
TIME THEN WENT BACK UP.
0325 PM TSTM WND DMG DARFUR 44.05N 94.84W
06/14/2016 WATONWAN MN LAW ENFORCEMENT
FEW TREES DOWN.
0320 PM TSTM WND DMG ST. JAMES 43.98N 94.63W
06/14/2016 WATONWAN MN TRAINED SPOTTER
EIGHT TO NINE INCH DIAMETER TREE BRANCHES
SEVERED. OCCURRED NEAR 8TH AVE N. AND 3RD
ST. NORTH. .
0315 PM TSTM WND DMG ORMSBY 43.85N 94.70W
06/14/2016 WATONWAN MN LAW ENFORCEMENT
FEW TREES DOWN.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 15, 2:04 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
204 AM CDT WED JUN 15 2016
MNZ091-150800-
MARTIN-
204 AM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT MARTIN COUNTY...
AT 203 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KILEN WOODS
STATE PARK...OR 8 MILES NORTH OF JACKSON IN JACKSON COUNTY...MOVING
EAST AT 35 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM
WAS LOCATED TO THE SOUTHWEST OF THIS STORM, AND COULD ALSO IMPACT
MARTIN COUNTY AFTER THIS INITIAL STORM MOVES INTO THE AREA.
LOCATIONS IMPACTED INCLUDE...
FAIRMONT...SHERBURN...TRUMAN...TRIMONT...WELCOME...GRANADA...EAST CHAIN...
NORTHROP...FOXLAKE...FAIRMONT AIRPORT AND IMOGENE.
THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 82 AND 112.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4358 9485 4385 9485 4385 9476 4384 9472
4384 9425 4356 9425
TIME...MOT...LOC 0703Z 267DEG 31KT 4374 9505Special weather statement, Jun 15, 2:59 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
259 AM CDT WED JUN 15 2016
MNZ091-092-150915-
MARTIN-FARIBAULT-
259 AM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND SOUTHERN
FARIBAULT COUNTIES...
AT 258 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRMONT...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRMONT...BLUE EARTH...ELMORE...BRICELYN...FROST...GRANADA...EAST CHAIN...
BRUSH CREEK...GUCKEEN...FAIRMONT AIRPORT...IMOGENE AND HUNTLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN MILE MARKERS 102 AND 138.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 18.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4355 9456 4375 9439 4373 9372 4350 9375
4350 9412
TIME...MOT...LOC 0758Z 274DEG 29KT 4363 9453The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:04 AM CDT | Special Weather Statement | MPX | Martin | 56 min |
| Jun 14, 7:45 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire | 3 hr |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.